The Annals of Mathematical Statistics

Density Estimation in a Topological Group

K. J. Craswell

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 3 (1965), 1047-1048.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700078

Digital Object Identifier
doi:10.1214/aoms/1177700078

Mathematical Reviews number (MathSciNet)
MR178529

Zentralblatt MATH identifier
0134.36304

JSTOR
links.jstor.org

Citation

Craswell, K. J. Density Estimation in a Topological Group. Ann. Math. Statist. 36 (1965), no. 3, 1047--1048. doi:10.1214/aoms/1177700078. https://projecteuclid.org/euclid.aoms/1177700078


Export citation